# SDR SWAA2014101633049

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 18,308 hours, 10,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER EXIT LIGHT INOPERATIVE.  R & R POWER SUPPLY IAW MM.
